# SDR AALA20001440

- Difficulty date: August 31, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHT AT A SEAT 14D INOPERATIVE. REPAIRED LIGHT STRIP AT SEAT 14D. SYSTEM GROUND CHECK NORMAL OPERATION.
